MAUDE Adverse Event Report: VASCULAR SOLUTIONS, INC TURNPIKE LP; CATHETER

VASCULAR SOLUTIONS, INC TURNPIKE LP; CATHETER
Model Number 5638
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing record review was completed and zero nonconformances were found.There was no returned product to complete an evaluation on.Therefore, the root cause is undeterminable.
 
Event or Problem Description
Md noticed that the tip of device separated from shaft, the tip dislodged, however, was intact on the wire.Md removed the entire system without incident or harm to the patient.Procedure resumed without event.No harm to patient.All of the device retrieved.Additional information received, the device will not return for investigation.Received information on (b)(6) 2017, on medsun mandatory and voluntary report form uf/importer # (b)(4).

Brand Name
TURNPIKE LP
Common Device Name
CATHETER
Manufacturer (Section D)
VASCULAR SOLUTIONS, INC
6464 sycamore court north
minneapolis MN 55369
MDR Report Key7176065
Report Number2134812-2018-00004
Device Sequence Number16505839
Product Code DQY
UDI-Device IdentifierM20656380
UDI-PublicM20656380
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K151981
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date09/07/2019
Device Model Number5638
Device Lot Number612461
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/28/2017
Initial Report FDA Received Date01/09/2018
Patient Sequence Number1
Patient Age73 YR